Common Specialities
{{speciality.keyWord}}
Common Issues
{{issue.keyWord}}
Common Treatments
{{treatment.keyWord}}

Infection Questions

I am having ringworm on underarm and under legs am applying ointment and it appears again and again using bnc cream from last 3 weeks last year also get caught ringworm kindly suggest me strong medication.

General Physician,
Ok can you show me the pic. So that I can diagnose it properly and see which ointment will work better for your infection.
Submit FeedbackFeedback

I am suffering from fungus on my groin (above knee) I used some cream for that. But its now look like pimple red colored. And once I play with them its reaching me. Please give some advise and solution medically.

Dr.Gauri Kadlaskar Palsule 93% (833ratings)
MD- Homoeopathy
Homeopathy Doctor,
I am suffering from fungus on my groin (above knee)
I used some cream for that. But its now look like pimple red colo...
Fungal infections are common in the groin area and can be treated well with homoeopathic medicines. Keep the affected area dry. Wear breathable clothes like cotton. Trim your nails regularly. Contact home of homeo for further queries.
1 person found this helpful
Submit FeedbackFeedback

Can I take cital syrup with niftas tablet for burning sensation in the vagina 979423.

Dr.Balachandran Prabhakaran 89% (1091ratings)
MBBS, M.D., Dip.in pelvic surgey,
Gynaecologist, Kottayam
Yes, you can take cital syrup, along with niftas tablet (nitrofurantoin). No cross reaction documented.
Submit FeedbackFeedback

Sir I applied derobin cream on my lungs area & back now it's burn please tell me how I cure please help me.

Dr.Anisha Arora Sharma 97% (205ratings)
MD - Dermatology, MBBS
Dermatologist, Jaipur
Sir I applied derobin cream on my lungs area & back now it's burn please tell me how I cure please help me.
Derobin contains diathranol, salicylic acid and coal tar, it can cause severe irritant reaction. Please consult a dermatologist as without looking at the skin it is not possible to treat properly.
Submit FeedbackFeedback

My right cheek appearing bigger than left cheek. Due to teeth problem, i've chewed food on only right side for a while. How can I regain my face symmetry without surgery?

Dr.Prakhar Singh 93% (8190ratings)
MBBS, Basic Life Support (B.L.S), Advanced Cardiac Life Support, Fellow of Academy of General Education (FAGE)
General Physician, Delhi
My right cheek appearing bigger than left cheek. Due to teeth problem, i've chewed food on only right side for a whil...
I am sorry to hear about your concern but will be happy to assist you. Having traits that don't perfectly mirror one another on both sides of your face is called asymmetry. Almost everyone has some degree of asymmetry on their face. But some cases of asymmetry are more noticeable than others. Injury, aging, smoking, and other factors can contribute to asymmetry. Let's connect over a call so that we can discuss your concern in details and make a suitable treatment plan for you.
Submit FeedbackFeedback

I am having pain in my vaginal area. Opening of vagina, when peeing, when walking, but not constantly painful after some time it starts to pain.

Dr.Karuna Chawla 96% (112022ratings)
BHMS
Homeopathy Doctor, Noida
It can be because of infection. 1.You should maintain high grade of personal hygiene. 2.Do change your underclothes at least 2 times a day 3.Wear cotton under garments 4.Stay hydrated. Drink plenty of fluids. 5.Keep the area dry homeopathy is a very effective for this problem n has very encouraging results. And homeopathic medicines are safe and do not have any side effects at all.
Submit FeedbackFeedback

Hi I am 30 years old male. For the past 10 days I am facing urine infection using antibiotics levoflox 500. Urine test result pus cells 8 to 10. epithelial cells 4 to 6.but now some white liquid release like pus with bad smell what is reason, give some suggestions.

Dr.Karuna Chawla 96% (112022ratings)
BHMS
Homeopathy Doctor, Noida
Hi I am 30 years old male. For the past 10 days I am facing urine infection using antibiotics levoflox 500. Urine tes...
Still your uti is bad. 1.You should maintain high grade of personal hygiene. 2.Do change your underclothes at least 2 times a day 3.Wear cotton under garments 4.Stay hydrated. Drink plenty of fluids. 5.Keep the area dry homeopathy is a very effective for this problem n has very encouraging results. And homeopathic medicines are safe and do not have any side effects at all.
Submit FeedbackFeedback

I am 17 years old, burning sensation when I will be going to toilet, it's from last 5 to 6 days, any cure for this problem.

MBBS
General Physician, Bhagalpur
I am  17 years old,  burning sensation when I will be going to toilet, it's from last 5 to 6 days, any cure for this ...
Drink plenty of lemon water like 3 to 4 lit for few days it will help .if you get fever or increase urge to urinate or any other symptoms you can take an appointment. Take care have a nice day.
1 person found this helpful
Submit FeedbackFeedback

Meri 24 year age h .one month pahle meri c section se delivery huyi or abi vegina me fungl infection ki problem h.jisme khujli or bahut pain hota h .iske liya mujh kya krna chaiye or konsi dvayi leni chahiye.

Dr.Karuna Chawla 96% (112022ratings)
BHMS
Homeopathy Doctor, Noida
Meri 24 year age h .one month pahle meri c section se delivery huyi or abi vegina me fungl infection ki problem h.jis...
1.You should maintain high grade of personal hygiene. 2.Do change your underclothes at least 2 times a day 3.Wear cotton under garments 4.Stay hydrated. Drink plenty of fluids. 5.Keep the area dry homeopathy is a very effective for this problem n has very encouraging results. And homeopathic medicines are safe and do not have any side effects at all.
1 person found this helpful
Submit FeedbackFeedback

I am a 19-year-old male and am having trouble starting stream of urine and also have premature ejaculation issues. I experience some symptoms of chronic prostatitis it all started 2 & 1/2 years ago when I started edging during masturbation. I discovered nofap on the internet and decided to stop masturbation for 1-week, but one day I was not able to control my urges and I masturbated until I was about to ejaculate and I did it 2 or 3 times. But after a while, I experienced a slight pain in my lower abdomen and I had an urge to urinate and when I tried urinating even though I was exploding I was finding it extremely difficult to urinate. I waited a lot but it was almost impossible for me to start a urine stream. Then I thought maybe semen might have blocked the pathway so I ejaculated but I was still not able to urinate. So I was left with no other option except sitting and exerting pressure. After a lot of trying I finally voided my bladder thinking things will get normal after a day. But the subsequent week went really bad every time I had to urinate I had to exert a lot of pressure to start the stream of urine. Things did get a bit better after a week but I still had to focus and wait a lot to urinate. I kind of avoided masturbation from that day but every time I masturbated or experienced nightfall I experienced premature ejaculation and all the issues with urine get aggravated. I met a urologist in my area and he said stopping masturbation caused that and he advised me to start masturbating again and things will get better. He prescribed medicines like urimax (tamsulosin) or other similar drugs for a month along with some antibiotics. He did an ultrasound and urine test but everything was completely normal. So I waited for a year and things did get a bit better but I still experienced all those symptoms but in varying intensities. I used to masturbate once a week and after masturbation sometimes the symptom improve but sometimes they get worse. Then I went to another urologist and the same story as the previous one nothing showed in ultrasound and urine flow was normal. Then I met a homeopathic doctor and he advised me to strictly avoid masturbation and give time to heal my genitals. So after that, I completely stopped masturbation for a year and things improved a bit but sometimes the problem comes back in full force, and then I often have to take tamsoulin to ease the symptoms. Now it's been 2 & 1/2 years the problem still persists and as of now I can only urinate standing up, I can't urinate while sitting as if some muscle blocks urine. Because of this problem, I don't feel confident and I tend to completely avoid relationships due to performance anxiety. I feel anxious that in the future I won't find a partner if I can't perform in bed. Also, I sometimes have trouble urinating in public places especially when I travel with friends due to shy bladder, because of that I also avoid traveling. Please someone help me, this problem is running my youth and I feel depressed as I can't discuss it with anyone and I am finding no help at all. Am ready to pay for consultations but please help thanks in advance.

MBBS
General Physician, Bhagalpur
I am a 19-year-old male and am having trouble starting stream of urine and also have premature ejaculation issues. I ...
One thing I want to knw while masturbating do you experience premature ejeculation. And one more thing how do you differentiate normal ejaculation from premature ejaculation mean while just for precaution get your serum psa level done. Specially if you feel heaviness / pain in your perineal area. If you want than you can take an appointment. I guess I can help. Take care and have a nice day.
Submit FeedbackFeedback
Icon

Book appointment with top doctors for Infection treatment

View fees, clinic timings and reviews